# SDR UIEA2019090905473

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,977 hours, 12,846 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT MESSAGE ON LOWER EICAS. PERFORMED APU CONTROL UNIT BITE TEST IAW AMM 49-61-05 - FAULT NO LONGER PRESENT. PERFORMED APU START IAW AMM 49-11-00 NO FAULTS NOTED. NOTE: PER MCC REQUEST - AN APU COLD SOAK START VERIFICATION DEFERRAL WAS OPENED (MDDR 117524) DDG 25-AP-01; (ETOPS PROGRAM)
